# SDR SWAA2023053053316

- Difficulty date: May 26, 2023
- Submitted: May 30, 2023
- Operation: Air carrier
- Aircraft: N8725L
- Make and model: Boeing 737-8
- Aircraft serial: 42575
- Aircraft time: 8,440 hours, 3,719 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Condition: Inoperative
- Location: Zn 200 Fus Top
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD RH FLASHLIGHT INOP<[01] OK TO CONTINUE PER MEL 25-64-02 SP1B MDDR# 136500;[02] PROPERLY SEATED FLASHLIGHT IN HOLDER. FLASHLIGHT OPS CK GOOD SIP
